# SDR AALA201612239013

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 11,345 hours, 4,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING EMERGENCY LIGHT COVER FOR FLOOR LIGHTING AT 1C.  REPLACED LIGHT COVER AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
